sertraline hydrochloride 50mg?
I took one of these tablets yesterday because the doctor said i had GAD. I have had no sleep, grinding my teeth, pressure in my head, confusion and generally not with it. There is no way im going to take any more because how am i supposed to go to work like this!!! Im so fed up and feel so alone right now. Can anyone help me. thanks
- YA JunkieLv 71 decade agoFavourite answer
Sertraline (zoloft) is a very common drug. It falls into the category of drugs called SSRIs, like prozac, lexapro, celexa, paxil, etc. Sertraline is generally used for depression, GAD and OCD.
For adults, the usual starting dose is 25 mg once a day. After 1 week, your dose may be increased to 50 mg once a day. Daily doses can eventually go much higher (oever 100 mg).
Negative side effects for many people can start very early after starting treatment. In many cases, these side effects lessen or completely disappear as your body gets used to the med. The positive effects of sertraline usually take 3 to 6 weeks to kick in.
Since your side effects were so severe, I would definitely called your doctor ASAP. Pharmacists also can help a lot.
I have taken sertraline and similar meds for years and did not have all the side effects you mentioned. Everyone responds to psych meds differently. Call your doctor or pharmacist ASAP. I wish you the best.
- michelle sLv 41 decade ago
ive been taking sertraline for 2yrs now and i haven't had any side affects, what you need to do is get straight on the phone to your gp and tell him the side affects you have suffered so they can change them for you, don't go without any
- Anonymous1 decade ago
I came off it because of side effects ,(a persistent feeling of fatigue)but you might want to ask your doctor for another pill there are plenty of other antidepressants,doesnt necessarily mean youll experience the same side effects on another pill.
- YuuLv 41 decade ago
if it is not suitable for you ask for a change on medication, try the TCAs series of med cause you only need to take one at night, talk to your GP and research more about other type of medication so that you have more options too: